MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML

Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZE010001Z
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the problem is; once the syringe is primed, the plunger still sticks.Which causes the physician to apply too much pressure to force the saline out when rinsing the eye after injections.".
 
Additional Manufacturer Narrative
The customer reported ¿high injection force¿ and that, ¿once the syringe is primed, the plunger still sticks,¿ which causes the physician to apply too much pressure to force the saline out when rinsing the eye after injections.The investigation reviewed manufacturing records and incoming records, and (9) customer returned samples and (35) random retention samples were sent for piston break force bond test and inject and aspiration force test; testing completed successfully with no negative trends or outlying data points.Based on the results of the investigation, the reported complaint could not be confirmed, and the testing showed that syringe performance for breaking the piston/barrel sterilization seal and moving the plunger to expel saline are within the desired criterias.The most probable root cause for the customer¿s complaint is believed to be the need for further training on the use of medline syringes per ifu, and the most likely conclusion is that further clinical education is recommended in the use of medline flush syringes per the ifu.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50945213
Report Number1417592-2026-54037
Device Sequence Number13369283
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZE010001Z
Device Lot Number3144929
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown